Advertisement

ANNALI DELL'UNIVERSITA' DI FERRARA

, Volume 57, Issue 2, pp 373–381 | Cite as

Statistical lacunary summability and a Korovkin type approximation theorem

  • M. MursaleenEmail author
  • A. Alotaibi
Article

Abstract

In this paper, we introduce statistical lacunary summability and strongly θ q -convergence (0 < q < ∞) and establish some relations between lacunary statistical convergence, statistical lacunary summability, and strongly θ q -convergence. We further apply our new notion of summability to prove a Korovkin type approximation theorem.

Keywords

Statistical convergence Lacunary statistical convergence Statistical lacunary summability Approximation theorem 

Mathematics Subject Classification (2000)

40A05 40A30 41A10 41A25 41A36 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alotaibi A.: Some approximation theorems via statistical summability (C, 1). Aligarh Bull. Math. 26(2), 77–81 (2007)MathSciNetGoogle Scholar
  2. 2.
    Christopher J.: The asymptotic density of some k-dimensional sets. Am. Math. Mon. 63, 399–401 (1956)MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Edely O.H.H., Mursaleen M.: On statistical A-summability. Math. Comput. Model. 49(3–4), 672–680 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Fast H.: Sur la convergence statistique. Colloq. Math. 2, 241–244 (1951)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Freedman A.R., Sember J.J., Raphael M.: Some Cesàro type summability spaces. Proc. Lond. Math. Soc. 37, 508–520 (1978)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Fridy J.A., Orhan C.: Lacunary statistical convergence. Pac. J. Math. 160, 43–51 (1993)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Gadjiev A.D., Orhan C.: Some approximation theorems via statistical convergence. Rocky Mt. J. Math. 32, 129–138 (2002)MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Korovkin P.P.: Linear Operators and Approximation Theory. Hindustan Publ. Co., Delhi (1960)Google Scholar
  9. 9.
    Mursaleen M., Osama H., Edely H.: On the invariant mean and statistical convergence. Appl. Math. Lett. 22, 1700–1704 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    Mursaleen M., Mohiuddine S.A.: On lacunary statistical convergence with respect to the intuitionistic fuzzy normed space. J. Comput. Appl. Math. 233, 142–149 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Patterson R., Savas E.: Korovkin and Weierstass approximation via lacunary statistical sequences. J. Math. Stat. 1(2), 165–167 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Šalát T.: On statistically convergent sequences of real numbers. Math. Slovaca 30, 139–150 (1980)MathSciNetzbMATHGoogle Scholar

Copyright information

© Università degli Studi di Ferrara 2011

Authors and Affiliations

  1. 1.Department of MathematicsAligarh Muslim UniversityAligarhIndia
  2. 2.Department of MathematicsKing Abdul Aziz UniversityJeddahSaudi Arabia

Personalised recommendations